# SDR AALA201705239010

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 48,749 hours, 27,834 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER NR 1 PUMP FAULT. OPS CHECK OF THE CENTER FUEL PUMP, CHECKED GOOD IAW AMM 28-21-51.
